Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Brownsville, TX

April 13, 2015Cameron County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 13, 2015, 4:11 AM CDT for Cameron County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2015, 4:11 AM CDT (09:11 UTC)
Expired
Apr 13, 2015, 4:45 AM CDT
In force
34 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 34 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 9.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2009 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS54 KBRO 130911
SVRBRO
TXC061-130945-
/O.NEW.KBRO.SV.W.0011.150413T0911Z-150413T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
411 AM CDT MON APR 13 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 445 AM CDT

* AT 410 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER SANTA MARIA HIGH SCHOOL...OR OVER SANTA MARIA...
  AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
  THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  HARLINGEN...SAN BENITO...LA FERIA...VALLEY INTERNATIONAL AIRPORT...
  LA PALOMA...LAURELES...SAN BENITO HIGH SCHOOL...HARLINGEN HIGH
  SCHOOL...SANTA MARIA...SAN BENITO POLICE DEPARTMENT...PALM VALLEY
  POLICE DEPARTMENT...VALLEY BAPTIST MEDICAL CENTER HARLINGEN...
  RANGERVILLE...HARLINGEN FIRE DEPARTMENT...SAN BENITO CITY HALL...
  RIO HONDO CITY HALL...HARLINGEN PUBLIC LIBRARY...HARLINGEN MEDICAL
  CENTER...SAN BENITO LIBRARY AND LA FERIA HIGH SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2604 9771 2602 9774 2603 9776 2603 9779
      2605 9779 2605 9786 2616 9786 2631 9760
      2630 9753 2610 9742 2602 9767 2603 9766
      2603 9769 2602 9769
TIME...MOT...LOC 0910Z 244DEG 26KT 2609 9781 

$$

54
1 follow-up statement
236 
WWUS54 KBRO 130953
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
453 AM CDT MON APR 13 2015

TXC061-131002-
/O.EXP.KBRO.SV.W.0011.000000T0000Z-150413T0945Z/
CAMERON TX-
453 AM CDT MON APR 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMERON COUNTY
HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 2604 9771 2602 9774 2603 9776 2603 9779
      2605 9779 2605 9786 2616 9786 2631 9760
      2630 9753 2610 9742 2602 9767 2603 9766
      2603 9769 2602 9769
TIME...MOT...LOC 0949Z 244DEG 26KT 2609 9781 

$$

54

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:52 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 13, 3:52 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
352 AM CDT MON APR 13 2015

.SHORT TERM /NOW THROUGH TUESDAY/...MCS/SQUALL LINE MOVED ACROSS
DEEP SOUTH TEXAS OVERNIGHT LAST NIGHT WITH SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ONCE AGAIN ACROSS THE MIDDLE AND LOWER
VALLEY AND MOVING NORTHEASTWARD. UPPER LEVEL LOW RESPONSIBLE FOR
HELPING ALONG THE MCS IS MOVING ACROSS SOUTHERN NEW MEXICO AND WILL
SLOWLY TURN NORTHEASTWARD TOWARD THE TEXAS PANHANDLE AND
WEAKEN/OPPEN UP AS IT BEGINS TO BECOME ABSORBED IN THE FLOW BY LATE
TUESDAY. SURFACE ANALYSIS DEPICTS A MESO HIGH BEHIND THE DEPARTING
MCS WITH A COLD FRONT WELL TO OUR NORTH AND A TROUGH LINE ACROSS THE
LEE OF THE SIERRA MADRES.

ATMOSPHERE IS WORKED OVER AND WILL TAKE MOST OF THE DAY TO RECOVER.
ONCE THIS FINAL ROUND OF CONVECTION MOVES EASTWARD THAT SHOULD BE
ABOUT IT FOR THE MORNING HOURS. HAVE DECREASED POPS ACROSS THE AREA
THIS MORNING BASED ON CURRENT TRENDS AND HRRR/RAP NOT DEVELOPING ANY
PRECIPITATION. TAKING A LOOK AT SOUNDINGS OUT WEST...IT WILL TAKE
TILL APPROXIMATELY MID AFTERNOON BEFORE ATMOSPHERE IS PRIMED UP ONCE
AGAIN. HOWEVER...THERE IS ADDED DRY AIR ON SOUTHWESTERLIES IN THE
MID AND UPPER LEVELS AND A LACK OF GOOD SFC CONVERGENCE. THEREFORE
WILL HAVE TO LOOK WEST TOWARDS THE HIGHER TERRAIN FOR ANY CONVECTION
INITIATION. DID ADD A LITTLE HIGHER POP IN THE UPPER VALLEY AND
AROUND THE RIO GRANDE RIVER FOR ANY CONVECTION THAT MAKES IT INTO
OUR CWA. SPC ALSO DISCUSSES THIS AND HAVE OUR AREA IN MARGINAL RISK
FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT AND THE UPPER VALLEY
AND NORTHERN RANCHLANDS IN A SLIGHT RISK FOR SEVERE WEATHER. MAIN
THREATS IS LARGE HAIL AND DAMAGING WINDS.

BECAUSE OF THE UNCERTAINITY OF INITIATION AND OVERALL ISOLATED
COVERAGE OF PRECIPITATION HAVE ELECTED TO LET THE FLASH FLOOD WATCH
EXPIRE.

FRONT SAGS INTO THE AREA TUESDAY AND WITH HIGH PWATS AND A DECENT
SURFACE FOCUS EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE MID
TO LATE MORNING HOURS AND LAST THROUGH MUCH OF THE DAY.

&&

.MARINE...
NOW THROUGH TUESDAY...MODERATE SOUTHEASTERLY WINDS AND MODERATE
SEAS ARE FORECAST TO BE PREVAILING THROUGH TUESDAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY THIS MORNING AND ONCE
AGAIN TUESDAY. CLOUD TO SURFACE LIGHTNING STRIKES...GUSTY
WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  83  74  82  73 /  30  20  50  30
BROWNSVILLE          85  74  84  73 /  30  20  50  30
HARLINGEN            87  73  86  72 /  30  20  50  30
MCALLEN              87  74  87  72 /  30  30  50  30
RIO GRANDE CITY      87  72  86  70 /  20  30  50  30
SOUTH PADRE ISLAND   78  73  78  72 /  30  20  50  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ248>250-252-
     253.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

55/54/58
Hazardous weather outlook, Apr 13, 1:14 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
114 AM CDT MON APR 13 2015

TXZ248>257-140615-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
114 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS...ESPECIALLY ACROSS THE RIO GRANDE VALLEY AND COASTAL
SECTIONS OF DEEP SOUTH TEXAS. FREQUENT LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL WILL BE LIKELY WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL
THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE
POSSIBLE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-140615-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
114 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL PUSH OFF THE LOWER TEXAS COAST THROUGH
THE OVERNIGHT HOURS PRODUCING FREQUENT CLOUD TO SURFACE
LIGHTNING...GUSTY WINDS AND LOCALLY HIGH SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL ORGANIZED THUNDERSTORMS WILL BE POSSIBLE TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 12, 10:14 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT SUN APR 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     ZAPATA                  26.89N  99.26W
04/12/2015                   ZAPATA             TX   OTHER FEDERAL

            TREES DOWN IN 1ST AND HIGHWAY 83.

&&

EVENT NUMBER BRO1500022

MT
Local storm report, Apr 12, 11:27 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 PM CDT SUN APR 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     MCALLEN                 26.22N  98.24W
04/12/2015                   HIDALGO            TX   LAW ENFORCEMENT

            TREES DOWN AT FRONTAGE AND BICENTENNIAL IN MCALLEN.

&&

EVENT NUMBER BRO1500023

BIRCHFIELD
Special weather statement, Apr 13, 12:38 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT MON APR 13 2015

TXZ255-257-130615-
COASTAL CAMERON TX-INLAND CAMERON TX-
1238 AM CDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
115 AM CDT...

AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MORNINGSIDE PARK TO 8 MILES
SOUTH OF FORT BROWN MEMORIAL GOLF COURSE...AND MOVING SOUTHEAST AT 40
MPH.

WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINS WILL BE POSSIBLE WITH
THESE STORMS THROUGH THE NEXT 45 MINUTES.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...SAMS MEMORIAL STADIUM...PACE HIGH SCHOOL...VALLEY
BAPTIST MEDICAL CENTER BROWNSVILLE...VALLEY REGIONAL MEDICAL CENTER...
LAURELES...SOUTH PADRE ISLAND...LAGUNA VISTA POLICE DEPARTMENT...ITEC
CAMPUS...GLADYS PORTER ZOO...FORT BROWN MEMORIAL GOLF COURSE...U.S.
COAST GUARD STATION...AND OLMITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 2586 9741 2584 9743 2588 9746 2589 9752
      2601 9765 2602 9764 2602 9767 2625 9734
      2624 9732 2625 9732 2634 9720 2607 9716
      2607 9714 2605 9716 2595 9715 2596 9728
      2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 0535Z 312DEG 36KT 2612 9711 2578 9752

SPEECE
Special weather statement, Apr 13, 2:03 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
203 AM CDT MON APR 13 2015

TXZ253>256-130745-
COASTAL WILLACY TX-INLAND WILLACY TX-HIDALGO TX-INLAND CAMERON TX-
203 AM CDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...
SOUTHEASTERN KENEDY...NORTHWESTERN CAMERON AND WILLACY COUNTIES UNTIL
245 AM CDT...

AT 203 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAYMODVILLE POLICE
DEPARTMENT TO NEAR GRANJERO...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MCALLEN...PHARR...HARLINGEN...WESLACO...SAN JUAN...ALAMO...DONNA...
MERCEDES...RAYMONDVILLE...HIDALGO...EDCOUCH...LA VILLA...DONNA POLICE
DEPARTMENT...PHARR MEMORIAL LIBRARY...RAYMODVILLE POLICE
DEPARTMENT...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...EDCOUCH
VOLUNTEER FIRE DEPARTMENT...HIDALGO HIGH SCHOOL AND PHARR CIVIC
CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2655 9742 2651 9739 2651 9743 2648 9745
      2649 9741 2645 9745 2645 9743 2614 9789
      2608 9825 2612 9827 2610 9830 2613 9833
      2654 9773 2660 9750 2660 9744 2656 9742
      2654 9730
TIME...MOT...LOC 0703Z 256DEG 30KT 2651 9774 2611 9834

54
Special weather statement, Apr 13, 3:36 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
336 AM CDT MON APR 13 2015

TXZ255-257-130930-
COASTAL CAMERON TX-INLAND CAMERON TX-
336 AM CDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND SOUTHEASTERN WILLACY
COUNTIES UNTIL 430 AM CDT...

AT 336 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO HONDO ELEMENTARY SCHOOL
TO LOS INDIOS...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...HARLINGEN...SAN BENITO...PALM VIEW COMMUNITY CENTER...
VALLEY REGIONAL MEDICAL CENTER...LA PALOMA...LAURELES...SOUTH PADRE
ISLAND POLICE DEPARTMENT...SAN BENITO HIGH SCHOOL...LAGUNA VISTA
POLICE DEPARTMENT...SAN BENITO POLICE DEPARTMENT...PHARR CENTRAL FIRE
STATION...VALLEY BAPTIST MEDICAL CENTER HARLINGEN...U.S. COAST GUARD
STATION...HARLINGEN FIRE DEPARTMENT...SOUTH PADRE ISLAND CONVENTION
CENTER...SAN BENITO CITY HALL...RIO HONDO CITY HALL...OLMITO AND
HARLINGEN MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2605 9716 2596 9716 2598 9762 2603 9766
      2603 9779 2631 9758 2634 9722 2633 9732
      2631 9731 2632 9735 2631 9733 2627 9734
      2627 9733 2631 9730 2627 9731 2633 9721
      2636 9721 2607 9716 2607 9714
TIME...MOT...LOC 0836Z 268DEG 35KT 2626 9757 2606 9773

54

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:17 PM CDTSpecial Weather StatementBROZapata58 min
Apr 12, 8:33 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata57 min
Apr 12, 9:08 PM CDTTornado WarningBROZapata22 min
Apr 12, 9:32 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg, Starr, Zapata58 min
Apr 12, 9:37 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata113 min
Apr 12, 10:27 PM CDTFlash Flood WarningBROStarr3 hr
Apr 12, 10:28 PM CDTSevere Thunderstorm WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more62 min
Apr 12, 10:37 PM CDTSpecial Marine WarningBRO113 min
Apr 12, 10:45 PM CDTFlash Flood WarningBROHidalgo3 hr
Apr 12, 11:00 PM CDTAreal Flood AdvisoryBROBrooks3 hr
Apr 12, 11:29 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Kenedy, Willacy61 min
Apr 13, 12:12 AM CDTAreal Flood AdvisoryBROCameron2 hr
Apr 13, 12:23 AM CDTSpecial Marine WarningBRO67 min
Apr 13, 12:38 AM CDTSpecial Weather StatementBROCameron37 min
Apr 13, 1:26 AM CDTSpecial Marine WarningBRO49 min
Apr 13, 1:43 AM CDTFlash Flood WarningBROHidalgo2 hr
Apr 13, 2:03 AM CDTSpecial Weather StatementBROWillacy42 min
Apr 13, 2:14 AM CDTSpecial Marine WarningBRO46 min
Apr 13, 3:08 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy3 hr
Apr 13, 3:36 AM CDTSpecial Weather StatementBROCameron54 min
Apr 13, 3:59 AM CDTSpecial Marine WarningBRO61 min
Apr 13, 4:43 AM CDTSpecial Marine WarningBRO32 min
Apr 13, 4:51 AM CDTSevere Thunderstorm WarningBROCameron39 min
Apr 13, 9:15 AM CDTSpecial Marine WarningBRO60 min
Apr 13, 2:27 PM CDTSpecial Weather StatementBROZapata48 min
Apr 13, 3:13 PM CDTSpecial Weather StatementBROZapata47 min
Apr 13, 3:22 PM CDTSevere Thunderstorm WarningBROZapata38 min
Apr 13, 3:57 PM CDTSevere Thunderstorm WarningBROZapata48 min
Apr 13, 4:55 PM CDTSpecial Weather StatementBROJim Hogg50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.